# SDR YENA20160514460

- Difficulty date: May 14, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 61,475 hours, 22,649 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED. LANDING GEAR WOULD NOT EXTEND. PERFORMED L/G GRAVITY EXTENSION.  WHEN LOWERING GEAR, GOT LANDING GEAR CONTROL ON LANDING GEAR DISPLAY; PERFORMED TSM 32-31-00-810-808-A.  FOUND LANDING GEAR SYS ISOLATION VALVE NOT RECEIVING ANY POWER, 49GA.  THIS STARTS THE LANDING GEAR DOOR PROCESS AND SINCE NO POWER, COULD NOT EXTEND GEAR IN AIR WHEN COMMANDED, PERFORMED WIRING CHECKS IAW ASM 32-31-07, SCH 07 AND 05.  FOUND ISSUE WITH HERMETICAL RELAY, 62GA. REPLACED HERMETICAL RELAY. LANDING GEAR EXTENSION/RETRACTION FUNCTIONS NORMAL. PERFORMED SEVERAL CYCLES IAW AMM 32-31-00-720-002-A.
